Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Side effects of antibiotics - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   Hi just wondering i have been taking antibiotics for a year now on and off because of kidney stones and have lost 3 teeth is this a side effect or reaction
Doctor :   what antibiotic u are taking?
User :   Levaquin and Cipro
Doctor :   whats ur age?
User :   25
User :   the roots are still in tact but the rest of the tooth just crumbles like dust
Doctor :   these antibiotics doesnt have any side effects on tooth
User :   well i didnt have any problems before could it be the kidney disease itself?
Doctor :   have u seen a dentist?
User :   no i dont have insurance
Doctor :   ok
User :   well thanks anyway have a good night
Doctor :   this problme is not related to kidney disease also
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor